# SDR CA190515010

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-545
- Aircraft time: 3,054 hours
- Engine: Hnywl AS90731E
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 55006610401
- Condition: Cracked
- Location: Nlg Doors
- Part time: 2,471 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DISCOVERED THE NLG FWD DOORS SAGGING OPEN ON THE GROUND. UPON VISUAL INSPECTION IT WAS NOTED THAT THE GEAR DOOR HOOKS AND THEIR BRACKET WAS COMPLETELY MISSING. THE BRACKET WAS FATIGUED AND CRACKED OFF AT BOTH ATTACHMENT POINTS. THESE HOOKS KEEP THE DOORS UP WHEN THE AIRCRAFT HAS NO HYDRAULIC PRESSURE. THE GEAR DOORS ARE HELD OPEN OR CLOSED HYDRAULICALLY UNDER NORMAL OPERATION. PICTURES ATTACHED OF FAILED BRACKET REMAINS. (TC# 20190515010)
